Alert archive / Vermont / Flash Flood Warnings in 2007
Flash Flood Warning 5, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 11, 2007, 1:09 PM EDT for Windsor County, Vermont. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 1:09 PM EDT (17:09 UTC)
- Expired
- Jul 11, 2007, 4:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Whole counties
County Windsor County, VT
The radar
The Burlington radar (KCXX), 113 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 3:00 PM EDT | FLASH FLOOD | Bethel, VT | POLICE DISPATCHER REPORTED ROADS FLOODED...TO INCLUDE LILLIESVILLE RD. |
| Jul 11, 3:00 PM EDT | FLASH FLOOD | Stockbridge, VT | POLICE DISPATCHER REPORTED ROADS FLOODED...TO INCLUDE RT 100 AND RIVER RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBTV 111711 FFWBTV VTC027-112015- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 109 PM EDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN WINDSOR COUNTY IN SOUTHERN VERMONT * UNTIL 415 PM EDT * AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. RADAR INDICATED UP TO 3 INCHES OF RAIN HAS ALREADY FALLEN. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STOCKBRIDGE...SOUTH ROYALTON AND BETHEL ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 4371 7282 4366 7265 4384 7248 4393 7277 $$ SISSON
1 follow-up statement
000 WGUS71 KBTV 111803 FFSBTV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 202 PM EDT WED JUL 11 2007 VTC027-112015- WINDSOR VT- 202 PM EDT WED JUL 11 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHWESTERN WINDSOR COUNTY... AT 2 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. RADAR ESTIMATES UP TO 5 INCHES OF RAIN HAS FALLEN WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. AREAS MOST DIRECTLY AFFECTED ARE STOCKBRIDGE AND THE VILLAGE OF GAYSVILLE ALONG ROUTES 107 AND 100. HEADWATERS OF THE WHITE RIVER...STONY BROOK ALONG STONY BROOK ROAD...BARTLETT BROOK...FLETCHER BROOK ALONG FLETCHER BROOK ROAD...LITTLEVILLE BROOK WILL EXPERIENCE FLASH FLOODING. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH ROYALTON AND BETHEL. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LAT...LON 4371 7282 4366 7265 4384 7248 4393 7277 $$ SISSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 11:13 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 11, 11:13 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1113 AM EDT WED JUL 11 2007 .SYNOPSIS... A WARM AND HUMID SOUTHERLY FLOW CONTINUES ACROSS THE NORTH COUNTRY THIS MORNING WITH TEMPERATURES IN THE MID 60S IN THE MOUNTAINS TO LOWER 70S IN THE VALLEY LOCATIONS. A WEAK TROUGH OF LOW PRESSURE HAS HELPED TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION YESTERDAY. MEANWHILE...A SURFACE COLD FRONT WILL HELP IN THE DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS TODAY...WITH MUCH COOLER AND LESS HUMID AIR EXPECTED FOR THURSDAY INTO FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED 1113 AM EDT WED WILL UPDATE THE ZONE FORECASTS TO REMOVE REFERENCES TO THIS MORNING. COMPOSITE RADAR LOOP SHOWING RAIN SHOWERS ACROSS THE CHAMPLAIN VALLEY AND THE ADIRONDACKS AT THIS TIME...WITH COMPOSITE RADAR LOOP SHOWING A LINE OF THUNDERSTORMS ACROSS ONTARIO AND EXTENDING SOUTH TO WESTERN NEW YORK STATE AT THIS TIME AS WELL. PREVIOUSLY ISSUED ZONE FORECAST STILL LOOKS GOOD...SO OTHER THEN REMOVING REFERENCES TO THIS MORNING WILL NOT CHANGE THE REMAINDER OF THE FORECAST AT THIS TIME. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... MID/UPPER LVL TROF ACRS THE NORTHERN GREAT LKS SHIFTS INTO THE NE CONUS AS SFC COLD FRNT PUSHES INTO SOUTHERN NEW ENGLAND BY THURS MORNING. STRONG LLVL CAA DEVELOPS BEHIND FRNT ALONG WITH SUBSIDENCE/DRY AIR...SO EXPECT PLENTY OF SUN ON THURS...ESPECIALLY GIVEN VERY LIMITED DEEP LAYER MOISTURE IN SOUNDINGS. WL KEEP FCST DRY AND JUST SHOW A FEW FAIR WEATHER CUMULUS CLOUDS ACRS THE MTNS ASSOCIATED WITH UPSLOPE FLW. PROGGED 85H TEMPS BTWN 10-12C SUPPORT HIGHS U70S VALLEYS TO L/M 70S MTNS...ALONG WITH MUCH LESS HUMIDITY. FRIDAY INTO SATURDAY...FCST BECMGS MUCH MORE UNCLEAR...ESPECIALLY WITH DEVELOPMENT/EVOLUTION OF MID/UPPER LVL TROF ACRS THE EASTERN GREAT LAKES AND EMBEDDED S/W ENERGY. SEVERAL PIECES OF 5H ENERGY WL ROUND TROF BASE AND HELP TO ENHANCE SFC LOW PRES ALONG SFC BOUNDARY ACRS SNE/MID ATLANTIC STATES TOWARD THE WEEKEND. THIS SETUP WL HAVE THE POTENTIAL TO PRODUCE A WIDESPREAD RAINFALL EVENT FOR CENTRAL/SOUTHERN VT LATE FRIDAY INTO SATURDAY. TEMPS WITH CLOUDS/PRECIP EXPECTED WL BE 4 TO 8 DEGREES BLW NORMAL FOR HIGHS AND AT OR SLIGHTLY ABOVE NORMAL FOR OVERNIGHT LOWS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... BASIC TREND IN LATEST AVBL MODEL/ENSEMBLE SOLNS CONTINUES TO PAINT A RATHER UNSETTLED SCENARIO ACROSS THE NORTH COUNTRY THROUGH MUCH OF THE EXTENDED. MEAN PATTERN WOULD SUGGEST THE COMBINATION OF UPPER LVL TROUGHINESS...AND SEVERAL SFC TROUGH PASSGS DURING THE PERIOD WOULD ARGUE FOR CHC POPS THROUGH MUCH OF THE PERIOD. BEST CHC OF THUNDER WOULD APPEAR TO OCCUR BY MONDAY INTO TUESDAY WHEN MORE ENHANCED SFC BASED INSTABILITY APPEARS TO OCCUR. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... UPDATED 703 AM WED FOR THE NEXT 24 HOURS...VFR/MVFR W/ DAYTIME HEATING CAUSING ABUNDANT CLD GROWTH...VFR THRU 20Z WITH CLDS INCR TO BKN BY THE AFTNOON. CHANCE OF -RW AS DAYTIME CU FORMS. FROPA LATE IN AFTNOON INTO EARLY EVENING WILL BRING MVFR/IFR COND IN TSRA AND FG/HZ. WINDS WILL INCR FROM THE SSW 10-20 KTS W/ SOME GUSTS NEAR 30KTS...ESPECIALLY IN VALLEY LOCALES. AFT 00Z WINDS SHIFT TO WNW 10 KTS OR LESS. MAIN FEATURE AFT 00Z THURS WILL BE VSBY REDUCTION IN FG THRU 06Z W/ MVFR/IFR COND...ALONG WITH CEILINGS DECR BLW 3KFT ESP AT KSLK W/ CEILING BLW OVC010 AT TIMES. 12Z THURSDAY THRU SUNDAY...MVFR CEILINGS FOR THUR/THURS NGT. FRI THRU SAT NGT MVFR DOWN TO IFR COND AT TIMES DUE TO -SHRA AND FG. BEST CHANCE FOR FG A TNGT AND AT SLK/MPV DUE TO LESSENING WINDS. && .HYDROLOGY... STORMS YESTERDAY PRODUCED ANOTHER 1 TO 3 INCHES IN ISOLATED AREAS ACRS THE DACKS AND CENTRAL ADDISON COUNTY IN VERMONT. IN ADDITION SOME STORMS ACRS EASTERN WINDSOR COUNTY PRODUCED 1 TO 2 INCHES OF RAINFALL YESTERDAY. LIMITED RISES HAVE BEEN NOTICED ON LARGE STEM RIVERS. TODAY...WE EXPECT ANOTHER SEVERAL ROUNDS OF THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINFALL. HOWEVER...FEEL AREAL COVERAGE AND LIMITED STORM DURATION BECAUSE OF EXPECTED STORM MOTIONS...WL PREVENT SIGNIFICANT/WIDESPREAD HYDRO CONCERNS...THEREFORE WL NOT ISSUE FLASH FLOOD WATCH ATTM. FEEL HEAVY DOWN POURS WL BE POSSIBLE...ESPECIALLY WITH PWS AROUND 2.00 AND GOOD ULVL DYNAMICS. RAINFALL AMOUNTS WL BE 1 TO 2 INCHES ASSOCIATED WITH THE STRONGER STORMS...WHICH WL CAUSE SOME MINOR ROAD WASHOUTS AND FLOODING OF LOW LYING/POOR DRAINAGE AREAS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...WGH SHORT TERM...TABER LONG TERM...JMG AVIATION...JN HYDROLOGY...TABER
Hazardous weather outlook, Jul 11, 5:24 AM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 524 AM EDT WED JUL 11 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-120930- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 524 AM EDT WED JUL 11 2007 ANOTHER ROUND OF STRONG TO SEVERE STORMS ARE EXPECTED TODAY ACROSS THE NORTH COUNTRY. THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT A STRONG SURFACE COLD FRONT COMBINED WITH A DISTURBANCE IN THE JET STREAM WINDS ALOFT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. GIVEN...PLENTY OF LOW LEVEL MOISTURE AND SOME INSTABILITY FROM DAYTIME HEATING STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING THUNDERSTORM WIND GUSTS TO 60 MPH OR GREATER. IN ADDITION...SOME HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS. ISOLATED TO SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK AND GREEN MOUNTAINS BETWEEN NOON AND 2 PM TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS...ALONG WITH BRIEF HEAVY DOWN POURS...AND SMALL HAIL. MEANWHILE...ANOTHER AREA OF THUNDERSTORMS WILL DEVELOP INTO A LINE OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS. THESE STORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE VALLEY BETWEEN 2 AND 4 PM THIS AFTERNOON AND WILL MOVE EAST AT 20 TO 30 MPH. THEY ARE EXPECTED TO BE LOCATED ACROSS THE ADIRONDACKS BETWEEN 3 AND 5 PM...AND INTO THE CHAMPLAIN VALLEY VALLEY BETWEEN 5 AND 7 PM...AND THROUGH EASTERN VERMONT BY 9 PM THIS EVENING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE NORTH COUNTRY FOR THIS AFTERNOON THROUGH EARLY EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BURLINGTON...ALONG WITH RAINFALL AMOUNTS. TABER
In the hours before
Local storm report, Jul 11, 9:49 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
949 AM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY PUBLIC
0225 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
0228 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY POST OFFICE
0230 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0254 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY EMERGENCY MNGR
TREES DOWN ON HOUSE AND MOBLE HOME. WIRES DOWN. TREE ALSO
DOWN IN MINERVA.
0255 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0312 PM HAIL NORWICH 43.72N 72.30W
07/10/2007 E0.88 INCH WINDSOR VT PUBLIC
0325 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
0330 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY PUBLIC
TREES DOWN ON GOLF COURSE
0335 PM HAIL SOUTH SCHROON 43.79N 73.79W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0345 PM HAIL ANDOVER 43.28N 72.70W
07/10/2007 E1.00 INCH WINDSOR VT AMATEUR RADIO
0347 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY POST OFFICE
0406 PM HAIL WESTON 43.28N 72.80W
07/10/2007 E1.00 INCH WINDSOR VT PUBLIC
0415 PM TSTM WND DMG BROWNSVILLE 43.47N 72.47W
07/10/2007 WINDSOR VT TRAINED SPOTTER
SEVERAL TREES DOWN.
0430 PM TSTM WND DMG DUANE CENTER 44.65N 74.27W
07/10/2007 FRANKLIN NY DEPT OF HIGHWAYS
TREES DOWN ON MEACHAM ROAD AND STUDLEY HILL ROAD REPORTED
BY TOWN GARAGE
0445 PM HAIL ELLENBURG DEPOT 44.90N 73.80W
07/10/2007 E0.50 INCH CLINTON NY CO-OP OBSERVER
0500 PM HAIL EAST HARDWICK 44.52N 72.31W
07/10/2007 E1.00 INCH CALEDONIA VT PUBLIC
0500 PM HAIL SARANAC 44.65N 73.74W
07/10/2007 E0.25 INCH CLINTON NY DEPT OF HIGHWAYS
NICKEL SIZE HAIL REPORTED BY TOWN GARAGE
0505 PM HAIL STANNARD 44.53N 72.22W
07/10/2007 E1.00 INCH CALEDONIA VT TRAINED SPOTTER
0515 PM HAIL WOODSTOCK 43.63N 72.52W
07/10/2007 E0.25 INCH WINDSOR VT TRAINED SPOTTER
0520 PM HAIL WHEELOCK 44.59N 72.09W
07/10/2007 E0.50 INCH CALEDONIA VT AIRPLANE PILOT
0530 PM TSTM WND DMG PIERREPONT 44.54N 75.01W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0536 PM HAIL WEST CHARLESTON 44.90N 72.06W
07/10/2007 E0.88 INCH ORLEANS VT PUBLIC
0537 PM HAIL EAST BROWNINGTON 44.80N 72.09W
07/10/2007 E0.88 INCH ORLEANS VT TRAINED SPOTTER
0545 PM TSTM WND DMG POTSDAM 44.67N 74.99W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0550 PM TSTM WND DMG MORGAN CENTER 44.92N 71.98W
07/10/2007 ORLEANS VT TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN.
0910 PM HAIL HUBBARDTON 43.72N 73.18W
07/10/2007 E0.88 INCH RUTLAND VT DEPT OF HIGHWAYS
NICKEL SIZED AND SLIGHTLY LARGER HAIL REPORTED BY TOWN
GARAGE
0932 PM HAIL BRANDON 43.80N 73.09W
07/10/2007 E0.50 INCH RUTLAND VT LAW ENFORCEMENT
DIME SIZE HAIL AND GUSTY WINDS.
1125 PM TSTM WND DMG NEW HAVEN 44.12N 73.15W
07/10/2007 ADDISON VT LAW ENFORCEMENT
ADDISON COUNTY SHERIFF REPORTS TWO POWER POLES SNAPPED
OFF.
1134 PM TSTM WND DMG NEW HAVEN 44.12N 73.15W
07/10/2007 ADDISON VT TRAINED SPOTTER
TREES DOWN ON ROUTE 17 AND POWER LINES DOWN ON ROUTE 7.
1215 AM TSTM WND DMG BOLTON 44.37N 72.88W
07/11/2007 CHITTENDEN VT NWS EMPLOYEE
TWO TREES DOWN NEAR BOLTON ON INTERSTATE 89...ALONG WITH
NUMEROUS TREE BRANCHES.
1215 AM TSTM WND DMG HUNTINGTON 44.33N 72.99W
07/11/2007 CHITTENDEN VT UTILITY COMPANY
TREES ON POWERLINES AND PEOPLE WITHOUT POWER IN RICHMOND
AND HUNTINGTON AREAS.
&&
JOHNGLocal storm report, Jul 11, 10:04 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1004 AM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY PUBLIC
0225 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
0228 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY POST OFFICE
0230 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0254 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY EMERGENCY MNGR
TREES DOWN ON HOUSE AND MOBLE HOME. WIRES DOWN. TREE ALSO
DOWN IN MINERVA.
0255 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0312 PM HAIL NORWICH 43.72N 72.30W
07/10/2007 E0.88 INCH WINDSOR VT PUBLIC
0325 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
0330 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY PUBLIC
TREES DOWN ON GOLF COURSE
0335 PM HAIL SOUTH SCHROON 43.79N 73.79W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0345 PM HAIL ANDOVER 43.28N 72.70W
07/10/2007 E1.00 INCH WINDSOR VT AMATEUR RADIO
0347 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY POST OFFICE
0406 PM HAIL WESTON 43.28N 72.80W
07/10/2007 E1.00 INCH WINDSOR VT PUBLIC
0415 PM TSTM WND DMG BROWNSVILLE 43.47N 72.47W
07/10/2007 WINDSOR VT TRAINED SPOTTER
SEVERAL TREES DOWN.
0430 PM TSTM WND DMG DUANE CENTER 44.65N 74.27W
07/10/2007 FRANKLIN NY DEPT OF HIGHWAYS
TREES DOWN ON MEACHAM ROAD AND STUDLEY HILL ROAD REPORTED
BY TOWN GARAGE
0445 PM HAIL ELLENBURG DEPOT 44.90N 73.80W
07/10/2007 E0.50 INCH CLINTON NY CO-OP OBSERVER
0500 PM HAIL EAST HARDWICK 44.52N 72.31W
07/10/2007 E1.00 INCH CALEDONIA VT PUBLIC
0500 PM HAIL SARANAC 44.65N 73.74W
07/10/2007 E0.25 INCH CLINTON NY DEPT OF HIGHWAYS
NICKEL SIZE HAIL REPORTED BY TOWN GARAGE
0505 PM HAIL STANNARD 44.53N 72.22W
07/10/2007 E1.00 INCH CALEDONIA VT TRAINED SPOTTER
0515 PM HAIL WOODSTOCK 43.63N 72.52W
07/10/2007 E0.25 INCH WINDSOR VT TRAINED SPOTTER
0520 PM HAIL WHEELOCK 44.59N 72.09W
07/10/2007 E0.50 INCH CALEDONIA VT AIRPLANE PILOT
0530 PM TSTM WND DMG PIERREPONT 44.54N 75.01W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0536 PM HAIL WEST CHARLESTON 44.90N 72.06W
07/10/2007 E0.88 INCH ORLEANS VT PUBLIC
0537 PM HAIL EAST BROWNINGTON 44.80N 72.09W
07/10/2007 E0.88 INCH ORLEANS VT TRAINED SPOTTER
0545 PM TSTM WND DMG POTSDAM 44.67N 74.99W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0550 PM TSTM WND DMG MORGAN CENTER 44.92N 71.98W
07/10/2007 ORLEANS VT TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN.
0700 PM TSTM WND DMG RUSSELL 44.43N 75.15W
07/10/2007 ST. LAWRENCE NY DEPT OF HIGHWAYS
SEVERAL TREES DOWN IN THE TOWN OF RUSSELL REPORTED BY
TOWN HIGHWAY GARAGE
0910 PM HAIL HUBBARDTON 43.72N 73.18W
07/10/2007 E0.88 INCH RUTLAND VT DEPT OF HIGHWAYS
NICKEL SIZED AND SLIGHTLY LARGER HAIL REPORTED BY TOWN
GARAGE
0932 PM HAIL BRANDON 43.80N 73.09W
07/10/2007 E0.50 INCH RUTLAND VT LAW ENFORCEMENT
DIME SIZE HAIL AND GUSTY WINDS.
1125 PM TSTM WND DMG NEW HAVEN 44.12N 73.15W
07/10/2007 ADDISON VT LAW ENFORCEMENT
ADDISON COUNTY SHERIFF REPORTS TWO POWER POLES SNAPPED
OFF.
1134 PM TSTM WND DMG NEW HAVEN 44.12N 73.15W
07/10/2007 ADDISON VT TRAINED SPOTTER
TREES DOWN ON ROUTE 17 AND POWER LINES DOWN ON ROUTE 7.
1215 AM TSTM WND DMG HUNTINGTON 44.33N 72.99W
07/11/2007 CHITTENDEN VT UTILITY COMPANY
TREES ON POWERLINES AND PEOPLE WITHOUT POWER IN RICHMOND
AND HUNTINGTON AREAS.
1215 AM TSTM WND DMG BOLTON 44.37N 72.88W
07/11/2007 CHITTENDEN VT NWS EMPLOYEE
TWO TREES DOWN NEAR BOLTON ON INTERSTATE 89...ALONG WITH
NUMEROUS TREE BRANCHES.
&&
JOHNGThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:55 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 50 min |
| Jul 10, 9:06 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 39 min |
| Jul 10, 11:11 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 64 min |
| Jul 11, 12:01 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 59 min |
| Jul 11, 1:16 PM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 8 hr |
| Jul 11, 1:35 PM EDT | Flash Flood Warning | BTV | Caledonia, Washington | 3 hr |
| Jul 11, 3:14 PM EDT | Flash Flood Warning | BTV | Orange | 3 hr |
| Jul 11, 3:17 PM EDT | Flash Flood Warning | BTV | Lamoille, Orleans | 3 hr |
| Jul 11, 4:12 PM EDT | Flash Flood Warning | BTV | Windsor | 3 hr |
| Jul 11, 6:07 PM EDT | Flash Flood Warning | BTV | Orange | 3 hr |
| Jul 11, 6:26 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 49 min |
| Jul 11, 6:34 PM EDT | Tornado Warning | BTV | Caledonia, Orange | 33 min |
Nearby
Flash Flood Warnings in Vermont, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.